# SDR SWAA2021081225739

- Difficulty date: October 24, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 20,423 hours, 9,025 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strake
- Part number: 73725104
- Part serial: 12225406
- Condition: Damaged
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON RH WINGLET LOWER STRAKE TRAILING EDGE. / R+R R/H WINGLET STRAKE PER A.I.P FINALL INSTALL WILL BE ACCOMPLISHED ON TASK CARD 757-31-02POS P/H P/N OFF/ON 737-2510-4 S/N OFF 12225406/001 S/N ON 1254031/001
